On the mutually non isomorphic
Discussiones Mathematicae, Differential Inclusions, Control and Optimization (2016)
- Volume: 36, Issue: 1, page 117-127
- ISSN: 1509-9407
Access Full Article
topAbstract
topHow to cite
topPilar Cembranos, and Jose Mendoza. "On the mutually non isomorphic $l_{p}(l_{q})$." Discussiones Mathematicae, Differential Inclusions, Control and Optimization 36.1 (2016): 117-127. <http://eudml.org/doc/286894>.
@article{PilarCembranos2016,
abstract = {In this note we survey the partial results needed to show the following general theorem: $\{l_\{p\}(l_\{q\}) : 1 ≤ p,q ≤ +∞\}$ is a family of mutually non isomorphic Banach spaces. We also comment some related facts and open problems.},
author = {Pilar Cembranos, Jose Mendoza},
journal = {Discussiones Mathematicae, Differential Inclusions, Control and Optimization},
keywords = {Banach spaces; isomorphic spaces; complemented subspace},
language = {eng},
number = {1},
pages = {117-127},
title = {On the mutually non isomorphic $l_\{p\}(l_\{q\})$},
url = {http://eudml.org/doc/286894},
volume = {36},
year = {2016},
}
TY - JOUR
AU - Pilar Cembranos
AU - Jose Mendoza
TI - On the mutually non isomorphic $l_{p}(l_{q})$
JO - Discussiones Mathematicae, Differential Inclusions, Control and Optimization
PY - 2016
VL - 36
IS - 1
SP - 117
EP - 127
AB - In this note we survey the partial results needed to show the following general theorem: ${l_{p}(l_{q}) : 1 ≤ p,q ≤ +∞}$ is a family of mutually non isomorphic Banach spaces. We also comment some related facts and open problems.
LA - eng
KW - Banach spaces; isomorphic spaces; complemented subspace
UR - http://eudml.org/doc/286894
ER -
References
top- [1] F. Albiac and J.L. Ansorena, On the mutually non isomorphic spaces, II, Math. Nachr. 288 (2015), 5-9. doi: 10.1002/mana.201300161 Zbl1327.46004
- [2] F. Albiac and N.J. Kalton, Topics in Banach space theory (Graduate Texts in Mathematics, 233, Springer, New York, 2006). Zbl06566917
- [3] J. Bourgain, P.G. Casazza, J. Lindenstrauss and L. Tzafriri, Banach spaces with a unique unconditional basis, up to permutation, Mem. Amer. Math. Soc. 54, no. 322 (1985). Zbl0575.46011
- [4] P. Cembranos and J. Mendoza, Banach spaces of vector-valued functions (Lecture Notes in Mathematics 1676, Springer-Verlag, Berlin, 1997). Zbl0902.46017
- [5] ,P. Cembranos and J. Mendoza, and are not isomorphic, J. Math. Anal. Appl. 341 (2008), 295-297. doi: 10.1016/j.jmaa.2007.10.027 Zbl1139.46020
- [6] P. Cembranos and J. Mendoza, The Banach spaces and are not isomorphic, J. Math. Anal. Appl. 367 (2010), 361-363. doi: 10.1016/j.jmaa.2010.01.057
- [7] P. Cembranos and J. Mendoza, On the mutually non isomorphic spaces, Math. Nachr. 284 (2011), 2013-2023. doi: 10.1002/mana.201010056 Zbl1234.46007
- [8] J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators,Cambridge Studies in Advanced Mathematics, 43 (Cambridge University Press, Cambridge, 1995). Zbl0855.47016
- [9] W.B. Johnson, A complementary universal conjugate Banach space and its relation to the approximation problem, Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972). Israel J. Math. 13 (1972), 301-310. doi: 10.1007/BF02762804
- [10] T.E. Khmyleva, On the isomorphism of spaces of bounded continuous functions (Russian. English summary), Investigations on linear operators and the theory of functions, XI. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI),113,1981,243-246. Translated in Journal of Soviet Mathematics, 22 (1983), 1860-1862. doi: 10.1007/BF01882590 Zbl0489.46015
- [11] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I (Ergebnisse der Mathematik und ihrer Grenzgebiete vol. 92, Springer-Verlag, 1977). Zbl0362.46013
- [12] J. Motos, M.J. Planells and C.F. Talavera, On some iterated weighted spaces, J. Math. Anal. Appl. 338 (2008), 162-174. doi: 10.1016/j.jmaa.2007.05.009 Zbl1145.46022
- [13] J. Motos and M.J. Planells, On sequence space representations of Hörmander-Beurling spaces, J. Math. Anal. Appl. 348 (2008), 395-403. doi: 10.1016/j.jmaa.2008.07.031 Zbl1162.46024
- [14] A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. Zbl0104.08503
- [15] H. Triebel, Interpolation theory, function spaces, differential operators (VEB Deutscher Verlag der Wissenschaften, Berlin and North-Holland Publishing Co., Amsterdam-New York 1978 (First editions). Johann Ambrosius Barth, Heidelberg 1995 (Second edition)).
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.